Greenish Skin After The Blood Drawing Process?

Illustration of Greenish Skin After The Blood Drawing Process?
Illustration: Greenish Skin After The Blood Drawing Process? post.healthline.com

Excuse me, I want to ask.

1 Answer:

Hi Early, thank you for the question.


Greenish skin after the process of taking blood or phlebotomy is included in bruising (bruises). This is caused by the rupture of blood vessels after invasive actions such as taking blood or it can also be due to collisions / blows which cause blood to come out of the blood vessels. This condition is not a dangerous thing, usually will improve in a few days, on average 2 weeks. These bruises will experience a discoloration that indicates the healing process of the wound, starting from the red that occurs 1-2 days after the injury, then changes to blue, purple, or even black after a few days, and then becomes yellow or green around 5 -10 days. After 10-14 days, the color will change to light brown or yellowish brown which indicates the healing process, and over time will disappear. These bruises usually do not cause complaints and are not dangerous. To speed up the process of healing the bruise, several things you can do include:

Cold compress with ice water or ice on the bruised part for 10-15 minutes, 3-4 times a day.
Warm compresses on bruising after 48 hours bruising occur
Avoid heavy activity on bruised areas, such as heavy lifting for several days after bruising occurs
Perform a healthy lifestyle to speed up the healing process.

If after 2-3 weeks, bruising still does not disappear, especially if accompanied by severe pain, swelling, tingling, you should consult a doctor.


Thus, hopefully useful.


Greetings, Dr. Nova

: by

Related Question

2 Month Baby’s Eyes Come Out Dirt And Runny?

2 Month Baby’s Eyes Come Out Dirt And Runny?

(1 year ago)

Hello doctor … I want it, my child aged 2 months … my eyes come out with dirt and water … why is that? N what is the medicine...

How To Prevent Pulmonary Tuberculosis From Recurring?

How To Prevent Pulmonary Tuberculosis From Recurring?

(10 months ago)

Good morning,...

Menstruation Is Out Of Schedule When Taking Birth Control Pills?

Menstruation Is Out Of Schedule When Taking Birth Control Pills?

(1 year ago)

I am still taking KB pills, there are still about 5 more pb pills that will be taken and then proceed with 7 days vitamin pills. But yesterday when I went to the toilet suddenly th...

Leave a Reply

Your email address will not be published. Required fields are marked *